Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Conditions for a universal mapping of algebras to be a monomorphism


Author: John L. MacDonald
Journal: Bull. Amer. Math. Soc. 80 (1974), 888-892
MSC (1970): Primary 18B15, 18C10, 08A25; Secondary 17B35, 20E30
MathSciNet review: 0389720
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 18B15, 18C10, 08A25, 17B35, 20E30

Retrieve articles in all journals with MSC (1970): 18B15, 18C10, 08A25, 17B35, 20E30


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1974-13558-5
PII: S 0002-9904(1974)13558-5